A - Z
One Square - Ar Rabi, 7773, 13315 Riyadh SA
Kunooz
One Square - Ar Rabi, 7773, Riyadh, SA
+966920011682 https://store.kunooz.com/s/5e5b8eb5e1a30016118f588f/ms.substores/5e71d557b3229477aca4a8fb/5e74ab41c3d17afad04e1ce7-480x480.png" [email protected]
5e9d4c1b3142c36fae6e7e46 Fevadol-Extra Tablet 20pcs https://store.kunooz.com/s/5e5b8eb5e1a30016118f588f/63bbfbd4f1ac780019eb7901/26812.jpg

Product Description:

This medicine contains Paracetamol, which belongs to a group of medicines called analgesics, which act to relieve pain and reduce fever. Caffeine helps to increase the pain relief.

How to use:

Adults and children aged 12 years and over:

Swallow 2 tablets every 4 hours as needed.

• Do not take more frequently than every 4 hours.

• Do not take more than 8 tablets in 24 hours.

• Do not take more than the recommended dose.

• Do not give to children under 12 years.

• Avoid too much caffeine in drinks like coffee and tea.

High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable

feeling in the chest.

Caution & Warnings:

Do not take Fevadol Extra Tablets:

• If you have ever had an allergic reaction to paracetamol, caffeine or to any of

the other ingredients.

• If you are taking other medicines containing paracetamol.

Ask your doctor before you take this medicine:

• If you have liver or kidney disease, including alcoholic liver disease.

 

If you are taking other medicines

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea or vomiting) or colestyramine (to lower blood cholesterol),The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by colestyramine.

If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Fevadol Extra Tablets at the same time as anticoagulants.

 

Pregnancy and breast feeding

Paracetamol-caffeine is not recommended for use during pregnancy due to

the possible increased risk of lower birth weight and spontaneous abortion

associated with caffeine consumption.

Caffeine in breast milk may have a stimulating effect on breast fed infants.

Due to the caffeine content of this product it should not be used if you are

pregnant or breast feeding

Ingredients:

Each tablet contains 500 mg paracetamol and 65 mg caffeine

26812
in stockSAR 5.8
FEVADOL
{"_id":"5e9d4c1b3142c36fae6e7e46","name":"Fevadol-Extra Tablet 20pcs","price":5.8,"brand":"FEVADOL","sku":"26812","publish":"1","tax":"none","inventory_management":"automatic","inventory_management_level":"product","Sub Store":"whites,kunooz","inventory_quantity":1,"approve":"approved","seller":"5e5ba36356297b5dd7d7df93","uniquesku":["26812"],"attributes":[{"name":"concerns","value":"Anti Pyretic","group":"default","_id":"64ad37743fb329925f156c69"},{"name":"_brand","value":"FEVADOL","_id":"678cee7b53b3e40024608373"}],"available":true,"images":[{"image":"63bbfbd4f1ac780019eb7901/26812.jpg"},{"image":"63b2dce3dd4f8e00dbddfe9a/26812-2.jpg"}],"media":[],"dimension":{},"options":[],"SEO":{"title":"FEVADOL Fevadol-Extra Tablet 20pcs"},"files":[],"metafields":{"riyadh_only":1,"gtin_1":"6281086000922","kunooz_categories":["otc","pharmacy"],"whites_categories":[],"unitSAP":"EA","kunooz_product_type":[],"health_conditions":[],"frequently_bought":[],"use_it_with":[],"pick_your_free_items":[],"combo_offer":[],"skin_tone":[],"lips":[],"benefits":"","how_to_use":"","what_is":"","therapeutic_uses":"","dosage_and_administration":"","contraindication_and_drug_interaction":"","warning_and_precautions":"","side_effects":"","more_information":"","ingredients":""},"variants":[],"alias":"fevadol-extra-tablet-20pcs","sort_order":0,"created_on":"2020-04-20T07:15:39.642Z","updated_on":"2025-04-20T19:51:03.825Z","collections":["all-items-live-2024"],"categories":["wellness","medicines","otc","medications","otc-2"],"substore":["whites-express","kunooz","whites","store-whites","store-kunooz"],"description":"<p><b>Product Description:</b></p>\n<p>This medicine contains Paracetamol, which belongs to a group of medicines called analgesics, which act to relieve pain and reduce fever. Caffeine helps to increase the pain relief.<b></b></p>\n<p><b>How to use:</b></p>\n<p>Adults and children aged 12 years and over:</p>\n<p>Swallow 2 tablets every 4 hours as needed.</p>\n<p>&bull; Do not take more frequently than every 4 hours.</p>\n<p>&bull; Do not take more than 8 tablets in 24 hours.</p>\n<p>&bull; Do not take more than the recommended dose.</p>\n<p>&bull; Do not give to children under 12 years.</p>\n<p>&bull; Avoid too much caffeine in drinks like coffee and tea.</p>\n<p>High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable</p>\n<p>feeling in the chest.</p>\n<p></p>\n<p></p>\n<p></p>\n<p><b>Caution &amp; Warnings:</b></p>\n<p></p>\n<p>Do not take Fevadol Extra Tablets:</p>\n<p>&bull; If you have ever had an allergic reaction to paracetamol, caffeine or to any of</p>\n<p>the other ingredients.</p>\n<p>&bull; If you are taking other medicines containing paracetamol.</p>\n<p>Ask your doctor before you take this medicine:</p>\n<p>&bull; If you have liver or kidney disease, including alcoholic liver disease.</p>\n<p><b>&nbsp;</b></p>\n<p><b>If you are taking other medicines</b></p>\n<p>Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea or vomiting) or colestyramine (to lower blood cholesterol),The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by colestyramine.</p>\n<p>If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Fevadol Extra Tablets at the same time as anticoagulants.</p>\n<p><b>&nbsp;</b></p>\n<p><b>Pregnancy and breast feeding</b></p>\n<p>Paracetamol-caffeine is not recommended for use during pregnancy due to</p>\n<p>the possible increased risk of lower birth weight and spontaneous abortion</p>\n<p>associated with caffeine consumption.</p>\n<p>Caffeine in breast milk may have a stimulating effect on breast fed infants.</p>\n<p>Due to the caffeine content of this product it should not be used if you are</p>\n<p>pregnant or breast feeding</p>\n<p><b>Ingredients:</b></p>\n<p>Each tablet contains 500 mg paracetamol and 65 mg caffeine</p>","default_variant":null,"_updated_by":"647ca77ccd69b4dec86358d8","Category":"Pharmacy,Pharmacy:OTC,Pharmacy:OTC:Pain Relief","kunooz_sort_order":100000,"whites_sort_order":759,"compare_price_discount":0,"gtin":"6281086000922","location_availability":["all"],"location_availability_mode":"default","original_sort_order":0,"last_order_date":"2025-04-20T19:50:59.657Z","last_order_id":"OID310771","total_order_count":27,"seller_products":[{"publish":"1","inventory_management":"automatic","seller":"65701c7f4061d4c39ab60f36","approve":"approved","substore":["kunooz-express","kunooz"],"product_name":"Fevadol-Extra Tablet 20pcs","price":5.8,"inventory_quantity":0,"sku":"26812","sort_order":0,"store_id":"4059","inventory_management_level":"product","available":0,"shippingTax":"default","product_id":"5e9d4c1b3142c36fae6e7e46","_id":"65703141a43c5d3e655cd630","created_on":"2023-12-06T08:30:57.380Z","_created_by":"5e5ba36356297b5dd7d7df93"},{"publish":"1","inventory_management":"automatic","seller":"65702b6ac477c33b1fa4dc00","approve":"approved","substore":["kunooz-express","kunooz"],"product_name":"Fevadol-Extra Tablet 20pcs","price":5.8,"inventory_quantity":0,"sku":"26812","sort_order":0,"store_id":"4065","inventory_management_level":"product","available":0,"shippingTax":"default","product_id":"5e9d4c1b3142c36fae6e7e46","_id":"65758f7c3c86546a808c0452","created_on":"2023-12-10T10:14:20.229Z","_created_by":"5e5ba36356297b5dd7d7df93"}],"sellers":["644f59c5dc8fcfbb0c7a4d47","5efb2786bd26106c546b86e4635","64621a11276b50278407cda4","630239294b1194ad122e2a78","6458e1f79e0cb84b8f917b55","621a32869a1c89c59b909e78","642005e095b4003ae5f35841","646219af2a880e2b63cc7545","622081906ffd2c0006ed1223","6256a944cb762ff64f2d01b1","6481a5bc9067665f102ecc48","647d84e729ad2d4da798ecaf","647d855e29ad2d4da79905e4","647d85d1ab992baab3caa297","647d866a4593714d8cf79d6a","647d86b9d72c955c051ed2d4","647d87f18bb27e4d2abf2c61","647d8725345262aace37aaf1","647d876dd72c955c051ee7fb","647d87b4d56add5b9fc95601","6538b78ce971f533f7241c32","65701c7f4061d4c39ab60f36","65702b6ac477c33b1fa4dc00"],"linked_product_sellers":["65702b6ac477c33b1fa4dc00","65701c7f4061d4c39ab60f36","6538b78ce971f533f7241c32","647d87b4d56add5b9fc95601","647d876dd72c955c051ee7fb","647d8725345262aace37aaf1","647d87f18bb27e4d2abf2c61","647d86b9d72c955c051ed2d4","647d866a4593714d8cf79d6a","647d85d1ab992baab3caa297","647d855e29ad2d4da79905e4","647d84e729ad2d4da798ecaf","6481a5bc9067665f102ecc48","6256a944cb762ff64f2d01b1","622081906ffd2c0006ed1223","646219af2a880e2b63cc7545","642005e095b4003ae5f35841","621a32869a1c89c59b909e78","6458e1f79e0cb84b8f917b55","630239294b1194ad122e2a78","64621a11276b50278407cda4","5efb2786bd26106c546b86e4635","644f59c5dc8fcfbb0c7a4d47"],"linked_products":[{"_id":"65758f7c3c86546a808c0452","publish":"1","seller":"65702b6ac477c33b1fa4dc00","substore":["kunooz-express","kunooz"],"price":5.8,"inventory_quantity":0,"sku":"26812","sort_order":0,"store_id":"4065"},{"_id":"65703141a43c5d3e655cd630","publish":"1","seller":"65701c7f4061d4c39ab60f36","substore":["kunooz-express","kunooz"],"price":5.8,"inventory_quantity":0,"sku":"26812","sort_order":0,"store_id":"4059"},{"_id":"6538c467728e8db8fe8c6176","publish":"1","seller":"6538b78ce971f533f7241c32","substore":["whites-express"],"price":5.8,"inventory_quantity":53,"sku":"26812","sort_order":0,"store_id":"2024"},{"_id":"65157a8c41fbb20ba84aca0d","publish":"1","seller":"647d87b4d56add5b9fc95601","substore":["whites-express"],"price":5.8,"inventory_quantity":14,"sku":"26812","sort_order":0,"store_id":"2058"},{"_id":"65156c2716972ac5b200a6aa","publish":"1","seller":"647d876dd72c955c051ee7fb","substore":["whites-express"],"price":5.8,"inventory_quantity":6,"sku":"26812","sort_order":0,"store_id":"2077"},{"_id":"651567f6308f82c5eeb317a1","publish":"1","seller":"647d8725345262aace37aaf1","substore":["whites-express"],"price":5.8,"inventory_quantity":4,"sku":"26812","sort_order":0,"store_id":"2062"},{"_id":"65155e9f308f82c5eeb0aac9","publish":"1","seller":"647d87f18bb27e4d2abf2c61","substore":["whites-express"],"price":5.8,"inventory_quantity":10,"sku":"26812","sort_order":0,"store_id":"2057"},{"_id":"64857b152f6bbef5e7030cb9","publish":"1","seller":"647d86b9d72c955c051ed2d4","substore":["whites-express"],"price":5.8,"inventory_quantity":40,"sku":"26812","sort_order":0,"store_id":"2095"},{"_id":"6484501dd7a419f10eb61053","publish":"1","seller":"647d866a4593714d8cf79d6a","substore":["whites-express"],"price":5.8,"inventory_quantity":9,"sku":"26812","sort_order":0,"store_id":"2051"},{"_id":"6483bf3b9f68372ae0738742","publish":"1","seller":"647d85d1ab992baab3caa297","substore":["whites-express"],"price":5.8,"inventory_quantity":11,"sku":"26812","sort_order":0,"store_id":"2053"},{"_id":"648300a7f7c4e04b9429e4e7","publish":"1","seller":"647d855e29ad2d4da79905e4","substore":["whites-express"],"price":5.8,"inventory_quantity":7,"sku":"26812","sort_order":0,"store_id":"2052"},{"_id":"6481e93cf4b9d0115d4e1070","publish":"1","seller":"647d84e729ad2d4da798ecaf","substore":["whites-express"],"price":5.8,"inventory_quantity":8,"sku":"26812","sort_order":0,"store_id":"2050"},{"_id":"6481b44eae0855cf47407dfd","publish":"1","seller":"6481a5bc9067665f102ecc48","substore":["whites-express"],"price":5.8,"inventory_quantity":30,"sku":"26812","sort_order":0,"store_id":"2029"},{"_id":"647f01de4ba3bbe56663a52e","publish":"1","seller":"6256a944cb762ff64f2d01b1","substore":["whites-express"],"price":5.8,"inventory_quantity":64,"sku":"26812","sort_order":0,"store_id":"2037"},{"_id":"6472d9de9743819c7b7a40de","publish":"1","seller":"622081906ffd2c0006ed1223","substore":["whites-express"],"price":5.8,"inventory_quantity":32,"sku":"26812","sort_order":0,"store_id":"2038"},{"_id":"647203b3c24803d7fa8c9585","publish":"1","seller":"646219af2a880e2b63cc7545","substore":["whites-express"],"price":5.8,"inventory_quantity":44,"sku":"26812","sort_order":0,"store_id":"2028"},{"_id":"6471e48913bece49fae014d8","publish":"1","seller":"642005e095b4003ae5f35841","substore":["whites-express"],"price":5.8,"inventory_quantity":9,"sku":"26812","sort_order":0,"store_id":"2008"},{"_id":"6471032dbcedcf2ca232845a","publish":"1","seller":"621a32869a1c89c59b909e78","substore":["whites-express"],"price":5.8,"inventory_quantity":40,"sku":"26812","sort_order":0,"store_id":"2034"},{"_id":"6470824ad1bc432709df6016","publish":"1","seller":"6458e1f79e0cb84b8f917b55","substore":["whites-express"],"price":5.8,"inventory_quantity":48,"sku":"26812","sort_order":0,"store_id":"2014"},{"_id":"646ff5f92a086c23d3010f44","publish":"1","seller":"630239294b1194ad122e2a78","substore":["whites-express"],"price":5.8,"inventory_quantity":91,"sku":"26812","sort_order":0,"store_id":"2003"},{"_id":"646f76ac4ec5bd99a92bfa08","publish":"1","seller":"64621a11276b50278407cda4","substore":["whites-express"],"price":5.8,"inventory_quantity":68,"sku":"26812","sort_order":0,"store_id":"2021"},{"_id":"646dfd9676bfd8b898929a89","publish":"1","seller":"5efb2786bd26106c546b86e4635","substore":["whites-express"],"price":5.8,"inventory_quantity":30,"sku":"26812","sort_order":0},{"_id":"646c9775f373f06c5901ff6d","publish":"1","seller":"644f59c5dc8fcfbb0c7a4d47","substore":["whites-express"],"price":5.8,"inventory_quantity":15,"sku":"26812","sort_order":0,"store_id":"2031"}],"total_sales_amount":156.6,"unique_barcodes":[],"compare_price_discount_pct":0,"list_price":5.8,"our_price":5.8,"original_price":5.8,"discounts_total":0,"discounts_percentage":"0.000","discount_total":0,"entity_type":"ms.products","approved_prescription":"unapproved","featured_image":{"image":"63bbfbd4f1ac780019eb7901/26812.jpg"},"selected_options":{},"selected_variant":{},"category":{"_id":"5fd8876ef59a7820be306b26","name":"OTC","alias":"otc","publish":"1","parent":{"_id":"63a172625e2e7d007f71bd1f","publish":"1","alias":"medicines","images":[],"SEO":{"sitemap_frequency":"","title":"صيدلية توصيل جميع الأدوية 24 ساعة في السعودية | صيدلية كنوز","description":"تسوق جميع الأدوية والعلاجات والأجهزة الطبية المنزلية أونلاين من صيدليات كنوز في الرياض. ✅ توصيل 24 ساعة ✅ توصيل مجاني > 200 ريال."},"default_sort_order":"","metafields":{"whites":{},"kunooz":{},"whites-offers":{},"category_top_brands":[],"kunooz_app":{},"kunooz_app_subcategory_banner":{},"kunooz_top_picks_image":{},"whites_app":{},"whites_app_category":{},"whites_category_top_brands":[],"kunooz_desktop_menu_img":{},"kunooz_desktop_cat_page_img":{},"kunooz_desktop_cat_round_img":{"EN":"63a2b5577abca40363fc4a43/category-photos-04.png","AR":"63a2b55c7abca40363fc4d1d/category-photos-04.png","_metadata":{"EN":{"name":"category-photos-04-480x480.png","type":"image/png","size":86310,"_id":"63a2b5577abca40363fc4a43"},"AR":{"name":"category-photos-04-480x480.png","type":"image/png","size":86310,"_id":"63a2b55c7abca40363fc4d1d"}}},"kunooz_desk_subcategory_banner":{},"kunooz_desktop":{},"kunooz_desktop_top_picks_image":{},"kunooz_desktop_category_top_brands":[],"express_app":{},"AR":"63a2b56f7abca40363fc54d0/pharmacy.jpg","EN":"63a2b5757abca40363fc5730/pharmacy.jpg","_metadata":{"AR":{"name":"pharmacy-240x240.jpg","type":"image/jpeg","size":2451,"_id":"63a2b56f7abca40363fc54d0"},"EN":{"name":"pharmacy-240x240.jpg","type":"image/jpeg","size":2451,"_id":"63a2b5757abca40363fc5730"}},"kunooz_seo":{},"whites_seo":{},"whites_category_brand_filter":[]},"substore":["kunooz"],"description":"","name":"Medicines","sort_order":7,"parent":null,"_cached":1},"images":[],"SEO":{"sitemap_frequency":"","title":"تسوق أدوية بدون وصفة طبية أونلاين في الرياض | صيدلية كنوز","description":"تسوق أدوية بدون وصفة طبية (للحرقة والسعال والحرارة وتسكين الآلام) أونلاين من صيدليات كنوز في الرياض. ✅ توصيل 24 ساعة ✅ توصيل مجاني > 200 ريال."},"metafields":{"whites":{},"kunooz":{},"whites-offers":{},"icon1":"5fe9903e1ed51c118d816fd7/otc1.png","icon2":"5fe9904525e36746a1a23051/otc2.png","_metadata":{"icon1":{"name":"otc1.png","type":"image/png","size":9470,"_id":"5fe9903e1ed51c118d816fd7"},"icon2":{"name":"otc2.png","type":"image/png","size":12689,"_id":"5fe9904525e36746a1a23051"}},"category_top_brands":[],"kunooz_app":{},"kunooz_app_subcategory_banner":{},"kunooz_top_picks_image":{},"whites_app":{},"whites_app_category":{},"whites_category_top_brands":[],"kunooz_desktop_menu_img":{"EN":"","_metadata":{"EN":{}}},"kunooz_desktop_cat_page_img":{"EN":"","_metadata":{"EN":{}}},"kunooz_desktop_cat_round_img":{},"kunooz_desk_subcategory_banner":{},"kunooz_desktop":{"EN":"62a6e20f01451f5f9e62aecc/otc.png","AR":"62a6e21901451f5f9e62af97/otc.png","_metadata":{"AR":{"name":"otc.png","type":"image/png","size":7158,"_id":"62a6e21901451f5f9e62af97"},"EN":{"name":"otc.png","type":"image/png","size":7158,"_id":"62a6e20f01451f5f9e62aecc"}}},"kunooz_desktop_top_picks_image":{},"kunooz_desktop_category_top_brands":[],"express_app":{},"kunooz_seo":{},"whites_seo":{}},"sort_order":0.3,"default_sort_order":"","substore":["kunooz"],"description":""},"newimages":true}
Available

Fevadol-Extra Tablet 20pcs

SAR 5.8
This Product is only deliverable in Riyadh

Product Description:

This medicine contains Paracetamol, which belongs to a group of medicines called analgesics, which act to relieve pain and reduce fever. Caffeine helps to increase the pain relief.

How to use:

Adults and children aged 12 years and over:

Swallow 2 tablets every 4 hours as needed.

• Do not take more frequently than every 4 hours.

• Do not take more than 8 tablets in 24 hours.

• Do not take more than the recommended dose.

• Do not give to children under 12 years.

• Avoid too much caffeine in drinks like coffee and tea.

High caffeine intake can cause difficulty sleeping, shaking and an uncomfortable

feeling in the chest.

Caution & Warnings:

Do not take Fevadol Extra Tablets:

• If you have ever had an allergic reaction to paracetamol, caffeine or to any of

the other ingredients.

• If you are taking other medicines containing paracetamol.

Ask your doctor before you take this medicine:

• If you have liver or kidney disease, including alcoholic liver disease.

 

If you are taking other medicines

Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly metoclopramide or domperidone (for nausea or vomiting) or colestyramine (to lower blood cholesterol),The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by colestyramine.

If you take blood thinning drugs (anticoagulants e.g. warfarin) and you need to take a pain reliever on a daily basis, talk to your doctor because of the risk of bleeding. But you can still take occasional doses of Fevadol Extra Tablets at the same time as anticoagulants.

 

Pregnancy and breast feeding

Paracetamol-caffeine is not recommended for use during pregnancy due to

the possible increased risk of lower birth weight and spontaneous abortion

associated with caffeine consumption.

Caffeine in breast milk may have a stimulating effect on breast fed infants.

Due to the caffeine content of this product it should not be used if you are

pregnant or breast feeding

Ingredients:

Each tablet contains 500 mg paracetamol and 65 mg caffeine

Read less
Read more
Coming Soon
Coming Soon
Coming Soon
Coming Soon

Ratings & Reviews

0/5

Recently viewed